Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

PAINFUL LEG MUSCLE AND ABDOMINAL MUSCLE CRAMPS. IS THERE ANYTHING THAT I CAN DO TO HELP ?

75 YEAR OLD FEMALE ,SHORT AND OVERWEIGHT. FOR SEVERAL YEARS, I SUFER PAINFUL LEG AND ABDOMINAL MUSCLE CRAMPS ,ESPECIALLY WHEN I EAT LIGHTLY. SO PAINFUL, THEY MAKE ME CRY. I TAKE MAGNISIUM PILLS, BUT NOTHING ,SO FAR , HAS HELPED. IS THERE ANYTHING THAT I CAN DO TO HELP ? THE LAST THING PRESCRIBED WAS MUSCLE RELAXANTS, BUT STILL NO HELP.
Asked On : Fri, 25 Feb 2011
Answers:  5 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Hi,
welcome to Health Care forum,
Well you should drink a lot of water to get rid of cramps, cramps may also be result of Calcium deficiency, but if still you suffer from such problem you can switch to Homeopathic treatment. which will be more beneficial for you.
Answered: Fri, 25 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Anisha Parmar's  Response
the reason for painfull leg is your overweight.you have to decrease your weight then your leg cramps would be less abdominal muscle cramps you can take ekangver ras tab 2tab 3times for 1mth.also you can take agnikumar ras tab 3tab 3time after mael for 15 days.
Answered: Fri, 25 Feb 2011
I find this answer helpful
  User's Response
IT'S AT NIGHT WHEN THEY HURT WORSE, AND THAT'S WHEB I HAVE TO LIMIT MY WATER INTAKE, SO I WON'T HAVE TO URINATE SO MANY TIMES DURING THE NIGHT. THANKS
Answered: Fri, 25 Feb 2011
  User's Response
WHERE DO YOU PURCHASE THESE PILLS?
Answered: Fri, 25 Feb 2011
  User's Response
WHERE DO YOU PURCHASE THESE PILLS ??
Answered: Fri, 25 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor